Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Bernoulli Flows with Infinite Entropy

J. Feldman and M. Smorodinsky
The Annals of Mathematical Statistics
Vol. 42, No. 1 (Feb., 1971), pp. 381-382
Stable URL: http://www.jstor.org/stable/2958494
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382